# SDR SIMA20130515002

- Difficulty date: May 15, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 24,527 hours, 20,724 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2939 THE CREW REPORTED THE MAIN CABIN DOOR HANDLE WAS DIFFICULT TO OPERATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED EXTERNAL HANDLE IAW PART TASK 52-18-00-640-00-640-001-A00.  OPENED AND CLOSED GOOD IAW EMB145 AMM 52-10-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
